MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC LOCKING SCREW FOR IM NAIL 5/ 74/ XL25; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC LOCKING SCREW FOR IM NAIL 5/ 74/ XL25; SCREW, FIXATION, BONE
Model Number 04.045.074
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: additional device product codes: hsb and jds.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6)2022, while inserting a proximal interlocking screw, the screw missed the nail.It is believed that the post from the femoral component caused the screw to diverge and miss the hole.The screw was removed and a new one replaced.Additionally, this was a plate/nail construct and a stainless steel screw was placed through a proximal interlocking screw of the femoral nail.There was five (5) minute surgical delay.The surgery was successfully completed.No patient consequence.This report involves one (1) locking screw.This is report 1 of 1 for (b)(4).

Brand Name
LOCKING SCREW FOR IM NAIL 5/ 74/ XL25
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK GRENCHEN (CH)
solothurnstrasse 186
grenchen 2540
SZ   2540
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13803960
Report Number2939274-2022-00924
Device Sequence Number17401744
Product Code HWC
UDI-Device Identifier10886982293008
UDI-Public(01)10886982293008
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K201346
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.045.074
Device Catalogue Number04.045.074
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/16/2022
Initial Report FDA Received Date03/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - NAILS; UNK - SCREWDRIVER
Patient Age80 YR
Patient SexFemale